# SDR AWXA200601948

- Difficulty date: November 7, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 58,578 hours, 40,298 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 6546486132
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DELAMINATION ON RT WING TRAILING EDGE FLAP INBOARD PANEL NR 7420 TOP SURFACE 26" FROM OUTBOARD END.  REPAIRED DELAMINATED AREA ON RT WING TRAILING EDGE FLAP INBOARD PANEL NR 7420 TOP SURFACE 26" FROM OUTBOARD END IAW B737-300 SRM 51-70-10-2R4, FIG 202 REPAIR 4.
